# SDR DALA2025030801786

- Difficulty date: March 7, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 66,743 hours, 31,799 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Part serial: 53759
- Condition: Faulty
- Location: Autobrake Sys
- Part time: 30,277 hours, 16,066 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3247 - MISC - DECLARED EMERGENCY DUE TO AN AUTO BRAKE FAULT ECAM MESSAGE WITH ASSOCIATED FAILURE MESSAGE OF NORMAL BRAKE SERVO VALVE 18GG. CORRECTIVE ACTION: REPLACED SERVO VALVE 18GG AND BSCU. (LP: 6374305)
